# SDR JR2R20201207640

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 14,578 hours, 8,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,578 hours, 8,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AT LBL 10 INBOARD PANEL LANDING AND INBOARD AND OUTBOARD SIDE OF THE TRACK CORRODED BETWEEN FLOOR BEAM FR 19 THRU FR 20.
